Coase theorem, liability rules and social optimum
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Springer in its journal Weltwirtschaftliches Archiv.
Volume (Year): 114 (1978)
Issue (Month): 3 (September)
Contact details of provider:
Postal: Hindenburgufer 66, D-24105 Kiel
Phone: +49 431 8814-1
Fax: +49 431 8814528
Web page: http://link.springer.de/link/service/journals/10290/index.htm
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Buchanan, James M, 1969. "External Diseconomies, Corrective Taxes, and Market Structure," American Economic Review, American Economic Association, vol. 59(1), pages 174-77, March.
- Baumol, William J, 1972. "On Taxation and the Control of Externalities," American Economic Review, American Economic Association, vol. 62(3), pages 307-22, June.
- Mishan, E J, 1971. "The Postwar Literature on Externalities: An Interpretative Essay," Journal of Economic Literature, American Economic Association, vol. 9(1), pages 1-28, March.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.